Hey everyone, are any of you on synthroid and on Tricor? If you have been reading my posts you will have seen that I have been having problems with shortness of breath and palputations, Thinking it was my synthroid I started adjusting my dose. Then I did have a slight problem with peanut allergies. After not eating peanuts, the breathing problems and palputations continued. Last night I looked up the side effects of tricor ( I started them mid December) by Christmas the problems started. Seems like the most common side effects are diffuculty breathing , shortness of breath and palputations. Most Hashimoto patients have high cholsetrol, due to the disease, not by what your eating. and I hope this post helps anyone that happens to be taking both. Me myself, I am stopping the Tricor today.
Do you mean tricare the military insurance? If so you can get referral from your doc to see an endocrinologist that specializes in thyroids. I am on Tricare so if you have any questions or need some help just let me know
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.